# SDR NSVA2011332

- Difficulty date: December 14, 2011
- Submitted: December 15, 2011
- Operation: Air carrier
- Aircraft: N342NG
- Make and model: Bombdr DHC8402
- Aircraft serial: 342
- Aircraft time: 2,060 hours, 1,910 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: K

## Discrepancy

DEICE CAUTION ILLUMINATED ON GROUND.  F/A COMPLAINED OF BURNING RUBBER SMELL.  MAINTENANCE COULD NOT DUPLICATE BURNING SMELL.  HOWEVER DID FIND NR 2 ENGINE TRANSFER TUBES LEAKING.
